Approximation of maps into spheres by regulous maps

2018
journal article
article
4
cris.lastimport.wos2024-04-09T22:15:38Z
dc.abstract.enLet X be a compact real algebraic set of dimension n. We prove that every Euclidean continuous map from X into the unit n-sphere can be approximated by a regulous map. This strengthens and generalizes previously known results.pl
dc.affiliationWydział Matematyki i Informatykipl
dc.contributor.authorZieliński, Maciej - 189589 pl
dc.date.accessioned2018-01-05T12:45:13Z
dc.date.available2018-01-05T12:45:13Z
dc.date.issued2018pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number1pl
dc.description.physical29-34pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume110pl
dc.identifier.doi10.1007/s00013-017-1092-6pl
dc.identifier.eissn1420-8938pl
dc.identifier.issn0003-889Xpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/48115
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 3.0 Polska*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/legalcode*
dc.share.typeinne
dc.subject.enreal algebraic varietypl
dc.subject.enregulous mappl
dc.subject.enspherepl
dc.subject.enapproximationpl
dc.subtypeArticlepl
dc.titleApproximation of maps into spheres by regulous mapspl
dc.title.journalArchiv der Mathematikpl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:15:38Z
dc.abstract.enpl
Let X be a compact real algebraic set of dimension n. We prove that every Euclidean continuous map from X into the unit n-sphere can be approximated by a regulous map. This strengthens and generalizes previously known results.
dc.affiliationpl
Wydział Matematyki i Informatyki
dc.contributor.authorpl
Zieliński, Maciej - 189589
dc.date.accessioned
2018-01-05T12:45:13Z
dc.date.available
2018-01-05T12:45:13Z
dc.date.issuedpl
2018
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
1
dc.description.physicalpl
29-34
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
110
dc.identifier.doipl
10.1007/s00013-017-1092-6
dc.identifier.eissnpl
1420-8938
dc.identifier.issnpl
0003-889X
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/48115
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 3.0 Polska
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/3.0/pl/legalcode
dc.share.type
inne
dc.subject.enpl
real algebraic variety
dc.subject.enpl
regulous map
dc.subject.enpl
sphere
dc.subject.enpl
approximation
dc.subtypepl
Article
dc.titlepl
Approximation of maps into spheres by regulous maps
dc.title.journalpl
Archiv der Mathematik
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
2
Views per month
Views per city
Ashburn
1